Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Nausea, belching, gastric sensation, heart burn after eating. Taking pan-d. Permanent cure?

Hello doctor, I am . For 1 year I have suffered by vomiting sensation, belching , gastric sensation and heart burn after eating. After getting lunch, I have belching till night. I cont sleep at night with this heart burn. My doctor advice me to take pan-D. I have used for 6 – 7 months this pan-D. but my problem is not cured. Is there any other treatments. Please tell me..
Asked On : Sun, 20 Jan 2013
Answers:  3 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Jun 2015
Hello dear...
The symptoms as mentioned by you suggest that you might be having Gastroesophageal reflux disease, which is caused by the reflux of acid from stomach to esophagus due to relaxation of the sphincter at the lower part of esophagus.
Medical management consist of taking Proton pump inhibitors like Pantoprazole (which prevent acid formation in stomach)
So...the medicine suggested by your Doctor is correct...please continue taking it.
Metoclopramide can also be used but it has some side effects on long term usage.
Also avoid consuming irritating substances such as acidic & rich foods, caffeine, nicotine, and alcohol.
Try to sleep on the left side, or with your upper body raised.
If symptoms still persist, it will be better to consult a Gastroenterologist.
There is no need to will be fine.
Wish you a good health & speedy recovery.
Thanks & Take care.
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
There could be possibilities of peptic ulcer disease and gastroparesis (weak gastrointestinal motility).
Presence of heart burn and vomiting signifies the diagnosis of peptic ulcer disease.
Peptic ulcer disease may be in form of chronic gastritis, fundal gastritis, nodular gastritis, follicular gastritis and gastric & duodenal ulcer and adenocarcinoma of stomach.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up & endoscopy.
You should also go for breath urea test for H. pylori infection.
Helicobacter pylori bacteria is responsible for peptic ulcer treatment and eradication is essential for complete relief.
You should take treatment for H. Pylori bacteria, if endoscopy suggests involvement of gastric mucosa.
He should take prokinetics (which increases gastrointestinal motility) along with antiemetics on written prescription.
He should take frequent small amount meals.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 20 Jan 2013
I find this answer helpful
General & Family Physician Dr. Somanath Krishnan's  Response
Dear Friend,
With the information provided by you, I can say that you are suffering from severe HYPERACIDITY.. Anti secretory drugs alone is not enough for you. Some change in dietary habits are also necessary. Stop hot and spicy foods. By HOT I refer to Chillies ,red and green and also pepper, I mean take only very bland food. No alcohol and no smoking. I would suggest RANTAC 150mgs BID for 15 days to start with and then review.
If you are a "worrying for nothing" type you can also take LIBRIUM 25mgms once daily. Do not operate machinary or drive vehicles while taking Librium. All the Best.......................Dr. Somanth Krishnan
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor